# SDR REXA2012030200321

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,675 hours, 20,519 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL FELT STIFF ON FINAL.  ADJ/OPC ON AILERON SYSTEM DONE IAW AMM 27-12-00.  NO DEFECTS NOTED.  OK FOR SVC.
